Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Day three of tianeptine taper

Posted by sukarno on March 21, 2010, at 22:17:46

In reply to Re: Tianeptine (Stablon) withdrawal symptoms, posted by sukarno on March 18, 2010, at 2:47:32

I lowered my Stablon dose from 5 to 4 tablets a day on Friday and the day after I did that (Saturday) I remember I was at the refrigerator preparing some food and the room felt like it was moving around. It wasn't quite like vertigo, but I felt quite weak and the sense of up and down was a bit off for a moment. I walked back to my bedroom and felt weak and anxious like I might have a panic attack, but thankfully I didn't.

Anyway, it is Monday morning here at 10:00 and I've been fine since Sunday. In fact, I went out yesterday to visit the neighbours for the first time since last June (I was a hermit during that time because of fear of contracting H1N1... I managed to avoid it...I hope!). I felt so much better after going out and sitting at the neighbour's house. I was taking lots of pictures... shot a whole roll of film (36 exp) with my SLR. Photography is quite anxiolytic and antidepressive too. :-) I suppose it is because you are focused (pardon the pun) on something else, so you don't have time to think about anxiety.

I feel okay now. I am still using my light therapy for 2 hours a day. My wife and I also had a friend come over to visit.

Perhaps withdrawal is much easier when your mind is on other things, especially pleasurable things like going out and socialising with others.

Thank God that H1N1 is over (at least I hope). I was terribly worried for months and was excessive with regards to my hygiene. My wife wore a mask every time she went out. I feel like I wasted a year of my life just to avoid a virus, but then again I have asthma and usually get sick easily (and bronchitis), so it was best to avoid it. I'm allergic to eggs so I can't get the H1N1 vaccine.

I hope I can say good riddance to tianeptine by June or even April. Since I'm so determined, I'll try to taper by one tablet per 7 to 10 days and keep you updated on what happens.

Take care! :-)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sukarno thread:798414